MathSciNet Relay Station
MathSciNet bibliographic data
MR777273 65F10 (65N20)
Saad, Youcef; Schultz, Martin H. Conjugate gradient-like algorithms for solving nonsymmetric linear systems. Math. Comp. 44 (1985), no. 170, 417–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement